# SDR DALA13072833268

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 44,723 hours, 20,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST HAD: EPSU COMM EMERGENCY RT AND EPSU COMM EMERGENCY LT. REPLACED BATTERIES AT 200 RT 4 & 200 RT 11 DEU -A.
